# SDR DL72S980809

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494DA
- Make and model: Boeing 727232
- Aircraft serial: 21074
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MV1 CHECK, FOUND KEEL BEAM SUPPORT ANGLE CRACKED 3.5 INCHES, FWD SIDE OF STA 870 BULKHEAD, RT SIDE OF KEEL BEAM.  REPLACED ANGLE PER SRM 53-10-9 FIG 13.
